# SDR DALA2025050503407

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CUSP WEB PREVIOUS REPAIR LOCATED Y=503 - 522; X=-56. SUMMARY OF NRC 00767: CORROSION LEVEL 2. PREVIOUS REPAIR LOCATED Y=503 - 522; X=-56 ON PASSENGER CABIN CUSP WAS REPLACED PER B717-200 SRM 53-00-55-2R PROCEDURE 4. (LP #0945857)
